# SDR ORJA95010

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 2720 · Rudder Control System
- Part: Rivets
- Part number: MS20470AD810
- Condition: Broken
- Location: Rudder Dampers
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RNO - DURING TAXI OUT WITH RUDDER POWERED, LARGE VIBRATION FELT IN RUDDER PEDALS.  VIBRATION STOPS WHEN RUDDER IS UNPOWERED.  REPLACED SHEAR RIVETS ON BOTH UPPER AND LOWER RUDDER DAMPERS.  CYCLED RUDDER, OPS NORMAL.  (W)
